Alert archive / Florida / Small Craft Advisory for Windses in 2011
Small Craft Advisory for Winds 2, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory for winds at Jan 7, 2011, 3:51 AM EST. It took effect at Jan 7, 2011, 4:00 AM EST. It was in force for 41 hr.
The area
The counties it named.
The facts
- Issued
- Jan 7, 2011, 3:51 AM EST (08:51 UTC)
- In effect from
- Jan 7, 2011, 4:00 AM EST
- Expired
- Jan 8, 2011, 9:16 PM EST
- In force
- 41 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
775 WHUS72 KMLB 070851 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 351 AM EST FRI JAN 7 2011 AMZ550-552-555-080900- /O.EXP.KMLB.SC.Y.0001.000000T0000Z-110107T0900Z/ /O.NEW.KMLB.SI.Y.0002.110107T0900Z-110108T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 351 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 4 AM EST SATURDAY... ...SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. THE SMALL CRAFT ADVISORY WILL EXPIRE AT 4 AM EST EARLY THIS MORNING. * WINDS AND SEAS: WEST TO NORTHWEST WILL REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. THE OFFSHORE WINDS WILL KEEP THE HIGHER SEAS WELL OFFSHORE BUT SEAS WILL BUILD UP TO 4 FEET WITHIN A FEW MILES OF THE COAST TONIGHT. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-080900- /O.CON.KMLB.SC.Y.0001.000000T0000Z-110108T2200Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 351 AM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST SATURDAY. * WINDS AND SEAS: WEST TO NORTHWEST WINDS OF 20 TO 25 KNOTS WILL OCCASIONALLY GUST ABOVE 30 KNOTS...AND REMAIN BRISK INTO SATURDAY. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE ON FRIDAY. RELATIVELY SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
270 WHUS72 KMLB 072049 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 349 PM EST FRI JAN 7 2011 AMZ570-572-575-080930- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-110109T0300Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 349 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST SATURDAY. * WINDS AND SEAS: WEST WINDS INCREASING TO 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE WELL OFFSHORE...AND REMAIN BRISK INTO SATURDAY. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE. RELATIVELY SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ AMZ550-552-555-080900- /O.CON.KMLB.SI.Y.0002.000000T0000Z-110108T0900Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 349 PM EST FRI JAN 7 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. * WINDS AND SEAS: WEST WINDS WILL REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. SEAS WILL BUILD UP TO 4 FEET WITHIN A FEW MILES OF THE COAST TONIGHT. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$
835 WHUS72 KMLB 080818 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 318 AM EST SAT JAN 8 2011 AMZ550-552-555-090300- /O.EXT.KMLB.SI.Y.0002.000000T0000Z-110109T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 318 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 10 PM EST THIS EVENING. * WINDS AND SEAS: WEST WINDS WILL REMAIN AROUND 20 KNOTS THROUGH LATE TONIGHT. SEAS WILL BUILD TO 5 FEET WITHIN A FEW MILES OF THE COAST. SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WINDS MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE FORECAST BUT SEAS ARE EXPECTED TO REMAIN BELOW 7 FEET. && $$ AMZ570-572-575-090300- /O.EXT.KMLB.SC.Y.0001.000000T0000Z-110109T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 318 AM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND SEAS: WEST WINDS AROUND 25 KNOTS WITH OCCASIONAL GUSTS TO GALE FORCE WELL OFFSHORE WILL CONTINUE THROUGH LATE OVERIGHT BEFORE DIMINISHING. SEAS WILL BUILD UP TO 9 FEET WELL OFFSHORE. RELATIVELY SHORT WAVE PERIODS WILL MAKE CONDITIONS CHOPPY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ 67
759 WHUS72 KMLB 090216 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 916 PM EST SAT JAN 8 2011 AMZ550-552-555-090330- /O.CAN.KMLB.SI.Y.0002.000000T0000Z-110109T0300Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 916 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS HAS EXPIRED... THE SMALL CRAFT ADVISORY FOR WINDS IS NO LONGER IN EFFECT. * WINDS AND SEAS: WEST TO NORTHWEST WINDS WILL CONTINUE DECREASING TO AROUND 10 TO 15 KNOTS THROUGH TONIGHT. SEAS WILL REMAIN AT 3 TO 5 FEET NEARSHORE AND PERIODS WILL INCREASE SLIGHTLY TO 5 TO 6 SECONDS...MAKING FOR A MODERATE CHOP. $$ AMZ570-572-575-090900- /O.CON.KMLB.SC.Y.0001.000000T0000Z-110109T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 916 PM EST SAT JAN 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SUNDAY. * WINDS AND SEAS: NORTH TO NORTHWEST WINDS AROUND 15 TO 20 KNOTS WILL CONTINUE THROUGH LATE OVERNIGHT BEFORE DIMINISHING TO 10 TO 15 KNOTS. SEAS WILL REMAIN AT 5 TO 6 FEET WELL OFFSHORE. RELATIVELY SHORT WAVE PERIODS WILL MAKE FOR A MODERATE CHOP. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR SEAS 5 TO 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GUSEMAN
What forecasters said that day
The local office's own words before this small craft advisory for winds went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory for winds went out at Jan 6, 9:21 PM EST, 6 hours 30 minutes earlier.
Area forecast discussion, Jan 6, 9:21 PM EST, 6 hours 30 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
921 PM EST THU JAN 6 2011
...CHILLY AND BREEZY CONDITIONS OVERNIGHT...
.DISCUSSION...
TONIGHT...COLD FRONT HAS CLEARED THE STATE AND NOW IS SITUATED IN
THE FL STRAITS LATE THIS EVENING. RAIN HAS LONG SINCE ENDED ACROSS
THE AREA...AND NOW MID AND UPPER LEVEL CLOUDS ARE CLEARING LEAVING
MOSTLY CLEAR SKIES EVERYWHERE EXCEPT THE TREASURE COAST.
DRY UPPER LEVEL SHORTWAVE WILL CROSS THE PENINSULA OVERNIGHT
REINFORCING THE TROF IN PLACE...SHIFTING THE FLOW TO A MORE NWLY
COMPONENT TONIGHT WITH GOOD CAA OVER THE AREA BEHIND THE FRONT.
OVERNIGHT MINS MUCH COLDER THAN THIS MORNING WITH RURAL INTERIOR
SECTIONS FALLING INTO THE UPPER 30S...AND LOW-MID 40S METRO AREAS
AND NEAR COAST. NW WINDS WILL STAY UP AT 5-10 MPH THROUGH THE
OVERNIGHT AND PRODUCE WIND CHILLS DOWN INTO THE MID 30S COOLER SPOTS
BY SUNRISE...BUT NOT QUITE LOW ENOUGH FOR WIND CHILL ADVISORIES.
FRIDAY...A COOL AND BREEZY DAY SHAPING UP WITH MAXES STRUGGLING TO
GET OUT OF THE 60S...DESPITE PLENTY OF SUNSHINE. FLOW WILL BEGIN TO
BACK A BIT AND SOME HIGH CLOUDS MAY BEGIN TO INCREASE LATE IN THE
DAY AHEAD OF NEXT UPPER LEVEL DISTURBANCE.
&&
.AVIATION...VFR.
&&
.MARINE...
TIGHT PRESSURE GRADIENT IN THE WAKE OF FRONT WILL ALLOW STRONG WNW
WINDS TO CONTINUE ACROSS THE AREA THROUGH THE DAY ON FRIDAY. BUOY
41009 HAS BEEN SUSTAINED AROUND 25KTS WITH GUSTS TO 30KTS...AND
EXPECTED 20-25KTS TO CONTINUE OFFSHORE AND AROUND 20KTS NEARSHORE.
SEAS OVER OFFSHORE WATERS WILL CONTINUE TO BUILD INTO FRI UP TO 8
FEET WELL OFFSHORE.
&&
.FIRE WEATHER...
DRIER AIR BEHIND THE COLD FRONT WILL BE OFFSET SOMEWHAT BY
RELATIVELY COOL MAXES ON FRI. MIN RH VALUES TO REACH INTO THE
LOW-MID 30S NORTHERN SECTIONS. HOWEVER...BREEZY W-NW WINDS WILL
DEVELOP AND INSTANTANEOUS RED FLAG CRITERIA WILL BE A CONCERN SO
HAVE RAISED A FIRE WX WATCH FOR INTERIOR SOUTH COS THROUGH NW
OSCEOLA...AND VOLUSIA COUNTY FOR FRI AFTN.
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FRIDAY AFTERNOON FOR COASTAL VOLUSIA-INLAND
VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY UNTIL 4 AM EST FRIDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO JUPITER INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 5 PM EST SATURDAY FOR WATERS FROM
FLAGLER BEACH TO JUPITER INLET 20 TO 60 NM OFFSHORE.
&&
MOSESHazardous weather outlook, Jan 6, 6:04 PM EST, 9 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 604 PM EST THU JAN 6 2011 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-070515- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 604 PM EST THU JAN 6 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TONIGHT. MINIMUM TEMPERATURES TONIGHT WILL DROP QUITE DRASTICALLY AS HIGH PRESSURE BUILDS INTO THE AREA. TEMPERATURES WILL FALL INTO THE LOW 40S INLAND WITH MID TO UPPER 40S ALONG THE COAST. MOST NOTABLY...WIND CHILLS WILL BE IN THE MID TO UPPER 30S. BE SURE TO DRESS WARMLY TOMORROW MORNING FOR THE COMMUTE TO WORK AND SCHOOL. ...WIND AND SEA IMPACT... A SMALL CRAFT ADVISORY IS IN EFFECT FOR WEST TO NORTHWEST WINDS AROUND 20 KTS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. DRIER AIR AND BREEZY CONDITIONS BEHIND THE COLD FRONT MAY ALLOW INSTANTANEOUS RED FLAG CONDITIONS TO BE MET TOMORROW. GUSTY WEST TO NORTHWEST WINDS WILL CONTINUE INTO FRIDAY WITH ADVISORY CONDITIONS OCCURRING IN THE OPEN ATLANTIC. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. 99
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 7, 3:35 AM EST | Red Flag Warning | MLB | Lake, Orange, Seminole, Volusia | 14 hr |
Nearby
Small Craft Advisory for Windses in Florida, 2011Every small craft advisory for winds in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.